# SDR N93A05032007

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 3,864 hours, 1,907 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: C36602
- Part serial: 4045
- Condition: Broken
- Location: Cockpit
- Part time: 3,864 hours, 1,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE PILOTS STICK SHAKER WAS FOUND BROKEN OFF AND LAYING IN THE BELLY OF THE AIRCRAFT.
